Archived

This topic is now archived and is closed to further replies.

Indoobidubly

Inactive ingredients in vitamins/supplements

4 posts in this topic

Out of the supplements that I take (all generic store brand stuff) , the inactive ingredients are:

Gelatin, calcium stearate, cellulose, stearic acid, magnesium stearate, and

silicon dioxide.

Can anyone of these ingredients in any way make acne worse?

Thanks.

Share this post


Link to post
Share on other sites
Out of the supplements that I take (all generic store brand stuff) , the inactive ingredients are:

Gelatin, calcium stearate, cellulose, stearic acid, magnesium stearate, and

silicon dioxide.

Can anyone of these ingredients in any way make acne worse?

Thanks.


"Gravity is just a theory. We shouldn't be teaching it to children as if it were fact."


Share this post


Link to post
Share on other sites

Those should be fine. No gluten, dairy, nuts, etc - none of the common triggers.


99.5% Clear (skin gets 'congested' PMS week, but no actual breakouts)

---------------------------

Fragrance-Free Baby Wipes + a few drops Rimmel Makeup Remover solution

3/4 AHA Toner* & 1/4 Glycerin (cotton pad) -- good toner, moisturizer, and makeup base (use less glycerin if not under makeup)

Occasional Treatments (2-3x/week): Exfoliating bp wash* in shower, 2.5% bp lotion* at night

CoverGirl TruBlend Powder Foundation

---------------------------

* = Klear Action Kit (Pro-Activ knockoff)

---------------------------

Gluten-free diet (for non-acne reasons, but it seems to have cleared my acne)


Share this post


Link to post
Share on other sites